# SDR FDEA201603170939

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, FRAME 15A, Y953, SEAT TRACK WITH  INNER - GRANULAR CORROSION.  REPLACED THE SERIOUS CORRODED SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM6-6-100.
